An impulsive control problem with state constraint
Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989), p. 385-414
@article{AIHPC_1989__S6__385_0,
     author = {Lions, Pierre-Louis and Perthame, Beno\^\i t},
     title = {An impulsive control problem with state constraint},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {S6},
     year = {1989},
     pages = {385-414},
     zbl = {0698.49005},
     mrnumber = {1019123},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__S6__385_0}
}
Lions, P. L.; Perthame, B. An impulsive control problem with state constraint. Annales de l'I.H.P. Analyse non linéaire, Volume S6 (1989) pp. 385-414. http://www.numdam.org/item/AIHPC_1989__S6__385_0/

[1 ] A. Bensoussan and J.L. Lions. Nouvelle formulation de problèmes de contrôle impulsionnel et applications. C.R. Ac. Sc. Paris 276 (1973), pp. 1189-1192. | MR 317142 | Zbl 0266.49007

[2 ] A. Bensoussan and J.L. Lions. Applications des Inéquations Variationnelles en contrôle stochastique. Dunod, Paris, 1978. | MR 513618 | Zbl 0411.49002

[3 ] A. Bensoussan and J.L. Lions. Contrôle Impulsionnel et Inéquations Quasi-Variationnelles. Dunod, Paris, 1982. | MR 673169 | Zbl 0491.93002

[4 ] L.A. Caffarelli and A. Friedman. Regularity of the solutions of the quasi-variational inequality for the impulse control. I, Comm. in P.D.E., 3 (8), (1978), pp. 745-753. II. Comm. in P.D.E., 4 (3), (1979), pp. 279-291. | Zbl 0385.35010

[5 ] M.G. Crandall and P.L. Lions. Viscosity solutions of Hamilton-Jacobi equations. Trans. Am. Math. Soc. 277 (1983), pp. 1-42. | MR 690039 | Zbl 0599.35024

[6 ] L.C. Evans Classical solutions of the Hamilton-Jacobi-Bellman equation for uniformly elliptic operators. Trans. Amer, Math, Soc. 275 (1983), pp. 245-255. | MR 678347

[7 ] L.C. Evans and P.L. Lions, Résolution des equations de Hamilton-Jacobi-Bellman pour les opérateurs uniformément elliptiques. C.R. Acad. Sc. Paris, t 290, (1980), pp. 1049-1052. | MR 582494 | Zbl 0461.49017

[8 ] B. Hanouzet and J.L. Joly. Convergence uniforme des itérés définissant la solution faible d'une Inéquation Quasi-Variationnelle. C.R. Acd. Sc. Paris, 286 (1978), pp. 735-738. | MR 496035 | Zbl 0373.49012

[9 ] R. Jensen Boundary Regularity for Variational Inequalities. Indiana Univ. Math. J., 29 (1980), pp. 495-504. | MR 578201 | Zbl 0469.49008

[10 ] N.V. Krylov Controlled Diffusion Process. Springer-Verlag, Berlin, (1980). | MR 601776 | Zbl 0459.93002

[11 ] S. Lenhart Bellman equations for optimal stopping time problems. Indiana Univ. Math. J., 32 (3), (1983), pp. 363-375. | MR 697642 | Zbl 0487.49014

[12 ] P.L. Lions Controlled Diffusion process in IRN . Comm. Pure Appl. Math., 34 (1981), pp. 121-147. | Zbl 0441.49020

[13 ] P.L. Lions Résolution analytique des problèmes de Bellman-Dirichlet. Acta Mathematica, t. 146, (1981), pp. 363-375. | MR 611381 | Zbl 0467.49016

[14 ] P.L. Lions Optimal control and Hamilton-Jacobi-Bellman equations, Part 1,2, Comm. in P.D.E. 8 (1983), pp. 1101-1174, pp. 1229-1276. Part 3 : Regularity of the optimal cost function, in "Nonlinear Partial Differential Equations and Applications", Collège de France Seminar, Vol. V, Pitman, London, (1983).

[15 ] B. Perthame Quasi-Variational Inequalities and Hamilton-Jacobi Equations in a bounded region, Comm. in P.D.E., 9 (6), (1984), pp. 561-595.

[16 ] B. Perthame Some remarks on Q.V.I, and the associated impulsive control problem. Ann. Inst. H. Poincaré, Vol. 2, n°3, (1985), pp. 237-260. | Numdam | MR 797272

[17 ] B. Perthame On the regularity of the solutions of Q.V.I., J. of Funct. Anal., 64 (2), (1985), pp. 190-208. | MR 812391

[18 ] B. Perthame Continuous and impulsive control of diffusion in RN . Non-linear Analyse T.M.A., t.8, 10 (1984), pp, 1227-1239. | MR 763660 | Zbl 0513.93068